# SDR ASAA2019091530703

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 46,208 hours, 13,559 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3400018170
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472010 FOUND THAT ALL THE PLATFORMS RUBBER ON #1 ENG IS RIPPING. GROUNDED - YES. REPLACED ALL PLATFORMS ON #1 ENG REF TC 78472010 FAN BLADE LUBE.
